Alert archive / Ohio / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 146, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Aug 12, 2023, 6:13 PM EDT for Holmes County, Ohio. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 12, 2023, 6:13 PM EDT (22:13 UTC)
- Expired
- Aug 12, 2023, 7:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Holmes County, OH
The radar
The Cleveland radar (KCLE), 99 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 12, 6:40 PM EDT | TSTM WND DMG | 7 Sw Wilmot, OH | Tree downed across road near State Route 515 and County Road 168. Time estimated via radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 12, 12:50 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 10.2 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 848 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 779 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
089
WUUS51 KCLE 122213
SVRCLE
OHC075-122300-
/O.NEW.KCLE.SV.W.0146.230812T2213Z-230812T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
613 PM EDT Sat Aug 12 2023
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Holmes County in northeastern Ohio...
* Until 700 PM EDT.
* At 612 PM EDT, a severe thunderstorm was located near Nashville, or
7 miles northwest of Millersburg, moving east at 35 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Millersburg, Berlin, Walnut Creek, Killbuck, Holmesville, Glenmont,
Nashville, Winesburg, Farmerstown, Baltic, Mount Hope and Charm.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM EDT for northeastern
Ohio.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
A Tornado Watch remains in effect until 900 PM EDT for northeastern
Ohio.
&&
LAT...LON 4045 8198 4051 8212 4067 8212 4065 8167
4044 8167
TIME...MOT...LOC 2212Z 280DEG 31KT 4060 8204
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Sullivan2 follow-up statements
167
WWUS51 KCLE 122230
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
630 PM EDT Sat Aug 12 2023
OHC075-122300-
/O.CON.KCLE.SV.W.0146.000000T0000Z-230812T2300Z/
Holmes OH-
630 PM EDT Sat Aug 12 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR HOLMES COUNTY...
At 630 PM EDT, a severe thunderstorm was located over Millersburg,
moving east at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Millersburg, Berlin, Walnut Creek, Killbuck, Holmesville, Glenmont,
Nashville, Winesburg, Farmerstown, Baltic, Mount Hope and Charm.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM EDT for northeastern
Ohio.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4045 8198 4051 8212 4061 8212 4063 8191
4066 8184 4065 8167 4044 8167
TIME...MOT...LOC 2230Z 275DEG 26KT 4052 8190
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Sullivan647
WWUS51 KCLE 122257
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
657 PM EDT Sat Aug 12 2023
OHC075-122307-
/O.EXP.KCLE.SV.W.0146.000000T0000Z-230812T2300Z/
Holmes OH-
657 PM EDT Sat Aug 12 2023
...THE SEVERE THUNDERSTORM WARNING FOR HOLMES COUNTY WILL EXPIRE AT
700 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However heavy rain
is still possible with this thunderstorm.
A Tornado Watch remains in effect until 900 PM EDT for northeastern
Ohio.
LAT...LON 4045 8198 4051 8212 4061 8212 4063 8191
4066 8184 4065 8167 4044 8167
TIME...MOT...LOC 2257Z 280DEG 31KT 4048 8163
$$
SullivanWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 4:22 PM EDT, 1 hour 51 minutes earlier.
Area forecast discussion, Aug 12, 4:22 PM EDT, 1 hour 51 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 422 PM EDT Sat Aug 12 2023 .SYNOPSIS... A cold front will move southeast across the area tonight before stalling across the Ohio Valley through Sunday. A low pressure system will influence the area Monday into Tuesday and high pressure should return by midweek. && .NEAR TERM /THROUGH SUNDAY NIGHT/... Severe weather is ongoing across the CWA this afternoon. Damaging wind gusts, large hail, and rotation/tornadoes are still the primary threats thanks to an unstable air mass and favorable wind shear and helicity parameters. Localized flooding due to torrential rain rates in locations that received heavy rain Friday evening remains possible into this evening. The cold front is starting to move southeast into NW OH this afternoon and expect the severe weather threat to gradually diminish from northwest to southeast this evening, so expect the ongoing Tornado Watch to gradually expire from the northwest through this evening. Convection should exit the CWA by mid evening with scattered light showers possibly continuing in southeastern areas into tonight. Patchy fog could develop in locations that received heavy rain if winds manage to relax late tonight into early Sunday morning, but otherwise expect generally quiet weather later tonight through at least Sunday evening as the cold front stalls over the Ohio Valley. A warm front may attempt to lift north into the CWA towards the end of the period and enhanced isentropic lift may allow a few showers to sneak into southeastern zones late Sunday night, but overall rain chances are low at this time. Temperatures will fall into the lower 60s tonight with highs climbing into the low to mid 80s Sunday afternoon. Warm air advection will produce overnight lows in the low to mid 60s Sunday night. && .SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... An unseasonably strong, Fall-like storm system still looks to impact the region early next week. A deep mid/upper trough and associated closed low will dive into the Upper Midwest by Monday morning, swinging across the central and southern Great Lakes Monday night and Tuesday before deamplifying and ejecting across New England Tuesday night. A 90+ knot H3 jet streak rounding the base of the trough will result in strong upper divergence allowing for a deepening surface low tracking from the Mid Mississippi Valley Monday morning east-northeastward across Lake Erie Monday night into Tuesday morning then weakening and lifting through New England by Tuesday night as the parent trough deamplifies. The deterministic ECMWF, GFS, and Canadian as well as the NAM are all in general agreement on this scenario but still have some slight differences with the track of the surface low, with the GFS being the most amplified with the mid/upper trough resulting in a farther north low track. All of the forcing and strong moisture transport will definitely lead to widespread showers and thunderstorms Monday and Monday night, but the severe weather potential depends on the exact track of the low. The GFS would pull the warm sector and associated instability up to Lake Erie Monday afternoon and evening ahead of the cold front, whereas the other guidance would likely keep most of the instability south of the region due to a farther south low track giving us more of a mix of stratiform rain and embedded thunder. As mentioned above, strong moisture advection and isentropic ascent as the warm front lifts NE Monday and the increasing upper dynamics will result in widespread showers and thunderstorms during the day followed by another round with the cold front Monday night, but the severe threat is quite conditional and uncertain. Cannot rule out a few isolated severe storms regardless given the dynamics. PWATS will approach 1.75 inches late Monday and Monday night which is around the 90th percentile of climatology for August 14 and 15, and this will lead to periods of heavy rainfall as well. As the system pivots toward the eastern Great Lakes and New England Tuesday, a surface trough will trail across the region in the wake of the cold front, and this combined with the deep mid/upper trough axis overhead and associated closed low just north of the region will continue to spin deep moisture across the region. Kept chance PoPs in most areas Tuesday, with the highest across NE Ohio and NW PA where cold air advection and NW flow across the 75F Lake Erie will result in lake enhancement in the favored upslope areas. Broad surface high pressure building from the Plains and Mississippi Valley into the Ohio Valley Tuesday night will allow all areas to dry out, and this clearing combined with continued mid/upper troughing across the Great Lakes and NE US will lead to a cool, crisp night. Highs in the upper 70s to around 80 Monday will cool into the low/mid 70s Tuesday. Lows Monday night will be in the low 60s, falling into the mid/upper 50s Tuesday night. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... Quiet weather is expected for the mid to late week period as broad surface high pressure remains over the Ohio Valley Wednesday, shifting into the Mid Atlantic and NE US Wednesday night and Thursday. Mid/upper heights will also rise across the central and eastern CONUS as shortwave ridging builds ahead of a shortwave trough diving into the Upper Midwest by Thursday. This will set up increasing southerly flow with a warming trend for the late week period. Highs in the upper 70s/low 80s Wednesday will warm into the low 80s Thursday. The aforementioned mid/upper shortwave trough will swing across the Great Lakes Thursday night into Friday with an associated cold front crossing the region. Guidance differs on timing and strength of this system which affects the moisture return, so at this point, just have chance PoPs for showers/storms late Thursday into Friday. High pressure will return by Saturday. Temperatures will cool into the upper 70s Friday with highs returning to 80s Saturday. && .AVIATION /18Z Saturday THROUGH Thursday/... Strong to severe storms are progressing east across the area. Expect a period of non-VFR visibilities within thunderstorms with variable winds with gusts to 30 to 40+ knots possible within more intense storms. Generally expect VFR outside of storms this afternoon into this evening. Most of the stronger convection should exit to the east by early to mid evening. Patchy fog may develop at terminals that receive heavy rain today early Sunday morning, which could result in MVFR/IFR visibilities. Outside of thunderstorms, expect southwest winds 12 to 16 knots with gusts to 20 to 25 knots. Winds should become west/northwest and relax below 10 knots tonight into Sunday. Outlook...Non-VFR likely on Monday in showers and thunderstorms. Non-VFR may persist into Tuesday, especially across Northeast Ohio and Northwest Pennsylvania. && .MARINE... Southwest winds 10 to 15 knots this afternoon will shift to the northwest behind a cold front this evening into Sunday. East/northeast flow with wind speeds of 10 to 15 knots develops on Monday with flow quickly turning to the northwest and increasing to 15 to 25 knots Monday night into Tuesday. Headlines will likely be needed on the lake during this time, possibly lasting into early Tuesday night. Winds decrease below 10 knots and become southwesterly Wednesday, but wind speeds may increase to around 20 knots as warm air advection deepens on Thursday. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Maines NEAR TERM...Maines SHORT TERM...Garuckas LONG TERM...Garuckas AVIATION...Maines MARINE...Maines
Hazardous weather outlook, Aug 12, 3:48 PM EDT, 2 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 348 PM EDT Sat Aug 12 2023 LEZ144>149-OHZ008>014-017>023-027>033-036>038-047-089-PAZ001>003- 132000- The Islands to Vermilion OH-Vermilion to Avon Point OH- Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva- on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY-Sandusky-Erie- Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Hancock-Seneca-Huron- Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland- Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore- Northern Erie-Southern Erie- 348 PM EDT Sat Aug 12 2023 ...TORNADO WATCH 634 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-164>169-132000- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 348 PM EDT Sat Aug 12 2023 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. Strong to severe thunderstorms are possible early this evening. Damaging winds and large hail are the main weather hazards. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ142-143-162-163-OHZ003-006-007-132000- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border-Lucas-Wood-Ottawa- 348 PM EDT Sat Aug 12 2023 This Hazardous Weather Outlook is for Lake Erie and northwest Ohio. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 12, 4:44 PM EDT, 1 hour 29 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
444 PM EDT Sat Aug 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM Hail Craig Beach 41.12N 80.99W
08/12/2023 E1.25 inch Mahoning OH Public
picture from social media of half dollar
size hail.
&&
MGSpecial weather statement, Aug 12, 5:01 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Cleveland OH
501 PM EDT Sat Aug 12 2023
OHZ027>029-036-037-122200-
Crawford OH-Wyandot OH-Marion OH-Richland OH-Morrow OH-
501 PM EDT Sat Aug 12 2023
...Strong thunderstorms will impact portions of Richland, northern
Marion, Wyandot, northeastern Morrow and Crawford Counties through
600 PM EDT...
At 501 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Shelby to 6 miles northwest of Bucyrus to
near Dunkirk. Movement was east at 45 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Mansfield, Bucyrus, Upper Sandusky, Galion, Shelby, Ontario,
Lexington, Crestline, Plymouth, New Washington, Morral, Chatfield,
Marseilles, Benton, Nevada, Lucas, Wharton, Tiro, North Robinson and
Harpster.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 900 PM EDT for north central
and northwestern Ohio.
&&
LAT...LON 4086 8349 4100 8272 4099 8242 4082 8242
4081 8239 4067 8237 4066 8342 4070 8344
4071 8349
TIME...MOT...LOC 2101Z 270DEG 39KT 4093 8262 4086 8308 4076 8358
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
GaruckasSpecial weather statement, Aug 12, 5:26 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Cleveland OH
526 PM EDT Sat Aug 12 2023
OHZ032-122200-
Stark OH-
526 PM EDT Sat Aug 12 2023
...A strong thunderstorm will impact portions of southeastern Stark
County through 600 PM EDT...
At 526 PM EDT, Doppler radar was tracking a strong thunderstorm near
Canton, moving east at 35 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Canton, Louisville, Minerva, Waynesburg, East Sparta, East Canton,
Meyers Lake, Hills And Dales, Robertsville and Perry Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 900 PM EDT for northeastern
Ohio.
&&
LAT...LON 4067 8145 4084 8145 4085 8109 4073 8109
4072 8123 4065 8124 4065 8132
TIME...MOT...LOC 2126Z 276DEG 30KT 4077 8136
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
SullivanLocal storm report, Aug 12, 5:33 PM EDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
533 PM EDT Sat Aug 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM Hail 2 SSE Craig Beach 41.10N 80.97W
08/12/2023 E1.75 inch Mahoning OH Public
video on social media of ping pong to golf
ball size hail near Lake Milton.
&&
MGLocal storm report, Aug 12, 5:37 PM EDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
537 PM EDT Sat Aug 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM Tstm Wnd Dmg Poland 41.02N 80.62W
08/12/2023 Mahoning OH Broadcast Media
Several trees were blown down blocking roads
in Poland. Video from YNG TV media. Time was
estimated by radar.
&&
MGLocal storm report, Aug 12, 6:13 PM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
613 PM EDT Sat Aug 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM Tstm Wnd Dmg 3 WSW Craig Beach 41.10N 81.04W
08/12/2023 Portage OH Emergency Mngr
County EMA reported roof damage to a
historical building and down powerlines in
the Palmyra Township area. Storm damage was
possibly caused by brief tornado.
&&
FZThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 8:11 PM EDT | Special Weather Statement | CLE | Erie | 49 min |
| Aug 11, 9:29 PM EDT | Special Weather Statement | CLE | Mahoning, Stark | 61 min |
| Aug 11, 10:09 PM EDT | Areal Flood Advisory | CLE | Mahoning, Stark | 3 hr |
| Aug 11, 11:07 PM EDT | Areal Flood Advisory | CLE | Erie | 5 hr |
| Aug 12, 12:22 AM EDT | Areal Flood Advisory | CLE | Lorain, Medina | 3 hr |
| Aug 12, 11:54 AM EDT | Special Weather Statement | CLE | Hancock | 66 min |
| Aug 12, 11:57 AM EDT | Severe Thunderstorm Warning | CLE | Hancock | 48 min |
| Aug 12, 12:22 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Wood | 25 min |
| Aug 12, 12:29 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Hancock, Seneca, Wyandot | 46 min |
| Aug 12, 12:32 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion, Wyandot | 58 min |
| Aug 12, 12:44 PM EDT | Special Weather Statement | CLE | Cuyahoga, Geauga | 46 min |
| Aug 12, 12:50 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Lake | 40 min |
| Aug 12, 12:58 PM EDT | Tornado Warning | CLE | Marion | 32 min |
| Aug 12, 1:02 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Erie, Huron, Sandusky, Seneca, Wyandot | 43 min |
| Aug 12, 1:23 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Aug 12, 1:23 PM EDT | Tornado Warning | CLE | Marion | 37 min |
| Aug 12, 1:26 PM EDT | Severe Thunderstorm Warning | CLE | Lucas | 26 min |
| Aug 12, 1:29 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Lorain | 46 min |
| Aug 12, 1:29 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion, Morrow, Wyandot | 46 min |
| Aug 12, 1:38 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 12 min |
| Aug 12, 1:39 PM EDT | Flash Flood Warning | CLE | Erie | 5 hr |
| Aug 12, 1:40 PM EDT | Tornado Warning | CLE | Crawford, Marion | 18 min |
| Aug 12, 1:42 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Huron, Lorain, Richland | 48 min |
| Aug 12, 1:57 PM EDT | Special Marine Warning | CLE | 63 min | |
| Aug 12, 1:57 PM EDT | Special Weather Statement | CLE | Hancock, Wyandot | 48 min |
| Aug 12, 2:01 PM EDT | Special Weather Statement | CLE | Seneca | 44 min |
| Aug 12, 2:07 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Morrow, Richland | 53 min |
| Aug 12, 2:10 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Erie, Huron, Lorain, Medina | 30 min |
| Aug 12, 2:18 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Lorain, Medina, Wayne | 42 min |
| Aug 12, 2:18 PM EDT | Tornado Warning | CLE | Ashland, Morrow, Richland | 42 min |
| Aug 12, 2:21 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Hancock, Seneca, Wyandot | 39 min |
| Aug 12, 2:40 PM EDT | Tornado Warning | CLE | Ashland, Knox, Richland | 35 min |
| Aug 12, 2:48 PM EDT | Special Marine Warning | CLE | 87 min | |
| Aug 12, 2:52 PM EDT | Special Weather Statement | CLE | Geauga, Lake | 38 min |
| Aug 12, 3:00 PM EDT | Tornado Warning | CLE | Holmes | 45 min |
| Aug 12, 3:02 PM EDT | Special Weather Statement | CLE | Crawford | 43 min |
| Aug 12, 3:04 PM EDT | Special Weather Statement | CLE | Sandusky | 41 min |
| Aug 12, 3:07 PM EDT | Special Weather Statement | CLE | Wayne | 38 min |
| Aug 12, 3:15 PM EDT | Special Weather Statement | CLE | Huron | 45 min |
| Aug 12, 3:17 PM EDT | Special Weather Statement | CLE | Medina, Summit | 43 min |
| Aug 12, 3:32 PM EDT | Severe Thunderstorm Warning | CLE | Medina, Summit | 28 min |
| Aug 12, 3:33 PM EDT | Tornado Warning | CLE | Holmes | 42 min |
| Aug 12, 3:42 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Huron, Richland | 48 min |
| Aug 12, 3:49 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Summit | 41 min |
| Aug 12, 3:59 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Lake, Lorain | 3 hr |
| Aug 12, 4:01 PM EDT | Tornado Warning | CLE | Portage | 29 min |
| Aug 12, 4:08 PM EDT | Severe Thunderstorm Warning | CLE | Holmes | 52 min |
| Aug 12, 4:20 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Wayne | 22 min |
| Aug 12, 4:27 PM EDT | Tornado Warning | CLE | Mahoning, Portage | 53 min |
| Aug 12, 4:42 PM EDT | Special Weather Statement | CLE | Trumbull | 33 min |
| Aug 12, 4:49 PM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 26 min |
| Aug 12, 5:01 PM EDT | Special Weather Statement | CLE | Crawford, Richland, Wyandot | 59 min |
| Aug 12, 5:17 PM EDT | Areal Flood Advisory | CLE | Mahoning | 3 hr |
| Aug 12, 5:20 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Richland, Wayne | 55 min |
| Aug 12, 5:26 PM EDT | Special Weather Statement | CLE | Stark | 34 min |
| Aug 12, 5:36 PM EDT | Areal Flood Advisory | CLE | Stark | 3 hr |
| Aug 12, 6:11 PM EDT | Flash Flood Warning | CLE | Holmes | 3 hr |
| Aug 12, 6:25 PM EDT | Special Weather Statement | CLE | Stark | 50 min |
| Aug 12, 6:34 PM EDT | Flash Flood Warning | CLE | Stark | 3 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.